Facebook Pixel

Early Pregnancy Symptoms?

By February 5, 2015 - 7:49am
Rate This

My husband and I just started trying to get pregnant in January 2015. I am feeling some symptoms I usually dont feel and I dont know if I am just "thinking" I am feeling them or actually are. I have been peeing more frequently the last 3 days and also feel a little nauseous and lastly have major bloating. To give a little background on my latest cycles, I went off birth control in September 2014. I consistently got my period each month and the period would last 5-7 days. In January my period was about a week late which was weird for me. I got my period 1/19-1/23 and I should have gotten my period 1/11. I had sex 1/23,1/25,1/29,1/30. According to what my normal cycle should have been on 1/11 I would have been ovulating when I had sex on 1/23, but since I had a period then I probably wasn't right? Since I also had sex 1/29 and 1/30 which be around the time of my ovulation cycle since I had my period 1/19, could I already be starting to feel the symptoms I listed above?

Add a Comment2 Comments

HI Maryann-

I understand that my menstrual cycle could still be off due to the Plan B pill. But I was wondering.. As I keep track of my periods these last couple of months, once I finally got my period in January after the Plan B pill I technically should have gotten my period Sunday-Monday this week. I have not gotten blood at this point. It is brown and only seems to show when I go to the bathroom and wipe. Is this a sign of pregnancy or still could be from Plan B? Prior to taking Plan B I really had normal periods. Regretting taking that pill now as I cant tell what might be going on. Any advice? I had tender breasts all last week as it is a usual symptom before my period. I was going to buy a test tonight too. Let me know what you think!

February 17, 2015 - 7:55am

Hello em625,

On January 14, 2015, you posted a question and mentioned that you took Next Choice on December 21. 2014 and had vaginal bleeding which started four days after taking the emergency contraceptive.
You were concerned that your period for January was late.

I see that you got a period for January. As I mentioned in my reply on January 14, changes in the menstrual cycle are a reported side effect of an emergency contraceptive. This explains why your period for January was late.

I can appreciate how eager you must be to know if you are pregnant, but guessing by symptoms only is not the best.

If you do not get a period by the end of February, take a home pregnancy test. An early response pregnancy test is a good choice. For the most accurate result, purchase a name brand, check the expiration date, read and follow the directions carefully, and use the first urine of the morning, when you wake up.


February 5, 2015 - 9:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!